Alert archive / Texas / Flash Flood Watches in 2007

Flash Flood Watch 5, NWS Austin/San Antonio, TX

March 13, 200725 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood watch at Mar 13, 2007, 4:04 AM CDT for 25 counties in Texas. It took effect at Mar 13, 2007, 7:00 PM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 13, 2007, 4:04 AM CDT (09:04 UTC)
In effect from
Mar 13, 2007, 7:00 PM CDT
Expired
Mar 14, 2007, 3:37 AM CDT
In force
9 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
None
All 25 counties

Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Medina County, TX, Travis County, TX, Williamson County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 14 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 9.1 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2007-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 150 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2007-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
150 J/kg
Mixed-layer CIN
-385 J/kg
Mixed-layer LCL
710 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS64 KEWX 130904
FFAEWX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
404 AM CDT TUE MAR 13 2007

...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH
WEDNESDAY MORNING...

.A LARGE UPPER LEVEL LOW IS CURRENTLY OVER WEST TEXAS. THIS SYSTEM
WILL TRACK EASTWARD TODAY AND TONIGHT ACROSS THE REGION. MULTIPLE
DISTURBANCES WILL ROTATE AROUND THE UPPER LOW...BRINGING WAVES OF
SHOWERS AND THUNDERSTORMS TO THE REGION. THESE RAINS WILL FALL ON
ALREADY SATURATED GROUNDS AND SWOLLEN RIVERS.

TXZ171>173-186>194-204>209-219>225-132100-
/O.NEW.KEWX.FF.A.0005.070313T1200Z-070314T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-
HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-
FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...
KERRVILLE...BANDERA...FREDERICKSBURG...BOERNE...BLANCO...
SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...HONDO...SAN ANTONIO...
NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE...PEARSALL...
PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...CUERO...
HALLETTSVILLE
404 AM CDT TUE MAR 13 2007

...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS...
  INCLUDING THE FOLLOWING AREAS...ATASCOSA...BANDERA...BASTROP...
  BEXAR...BLANCO...BURNET...CALDWELL...COMAL...DE WITT...
  FAYETTE...FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS...
  KARNES...KENDALL...KERR...LAVACA...LEE...LLANO...MEDINA...
  TRAVIS...WILLIAMSON AND WILSON.

* FROM 7 AM CDT THIS MORNING THROUGH WEDNESDAY MORNING

* NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND
  TONIGHT OVER SOUTH CENTRAL TEXAS AND THE WATCH AREA. OVER THE
  PAST 24 HOURS SOME LOCATION IN THE WATCH AREA HAVE RECEIVED 4 TO
  8 INCHES OF RAIN. SOME RIVERS ARE EITHER AT BANKFULL OR FLOOD
  STAGE. ANY ADDITIONAL RAIN AMOUNTS WILL ONLY ENHANCE THE
  FLOODING POTENTIAL.

* DUE TO ALREADY SATURATED GROUNDS AND SWOLLEN RIVERS AND
  CREEKS...ANY ADDITIONAL RAIN AMOUNTS WILL LIKELY RUN
  OFF...RESULTING IN FLASH FLOODING. 

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

$$
3 follow-up statements
000 
WGUS64 KEWX 132104
FFAEWX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
404 PM CDT TUE MAR 13 2007

...FLASH FLOOD WATCH IN EFFECT THROUGH 7 AM CDT WEDNESDAY
MORNING...

.A LARGE UPPER LEVEL LOW IS CURRENTLY OVER WEST TEXAS. THIS
SYSTEM WILL TRACK EASTWARD TONIGHT ACROSS THE AREA AND 
EAST OF THE AREA BY LATE WEDNESDAY.  MULTIPLE DISTURBANCES WILL
ROTATE AROUND THE UPPER LOW...BRINGING WAVES OF SHOWERS AND
THUNDERSTORMS TO THE REGION. THESE RAINS WILL FALL ON ALREADY
SATURATED GROUNDS AND SWOLLEN RIVERS.

TXZ171>173-186>194-204>209-219>225-141200-
/O.EXT.KEWX.FF.A.0005.070314T0000Z-070314T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-
HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-
FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...
KERRVILLE...BANDERA...FREDERICKSBURG...BOERNE...BLANCO...
SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...HONDO...SAN ANTONIO...
NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE...PEARSALL...
PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...CUERO...
HALLETTSVILLE
404 PM CDT TUE MAR 13 2007

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH WEDNESDAY MORNING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING 
  AREAS...ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...
  BURNET...CALDWELL...COMAL...DE WITT...FAYETTE...FRIO...
  GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...
  KERR...LAVACA...LEE...LLANO...MEDINA...TRAVIS...WILLIAMSON AND 
  WILSON.

* THROUGH 700 AM CDT WEDNESDAY MORNING

* NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT OVER
  SOUTH CENTRAL TEXAS AND THE WATCH AREA. OVER THE PAST SEVERAL
  DAYS...SOME LOCATIONS IN THE WATCH AREA HAVE RECEIVED 4 TO 8
  INCHES OF RAIN. SOME RIVERS ARE EITHER AT BANKFULL OR FLOOD
  STAGE. ANY ADDITIONAL RAIN AMOUNTS WILL ONLY ENHANCE THE
  FLOODING POTENTIAL.

* DUE TO ALREADY SATURATED GROUNDS AND SWOLLEN RIVERS AND 
  CREEKS...ANY ADDITIONAL RAIN AMOUNTS WILL LIKELY RUN OFF...
  RESULTING IN FLASH FLOODING. 

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

$$
000 
WGUS64 KEWX 140453
FFAEWX

FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1153 PM CDT TUE MAR 13 2007

...FLASH FLOOD WATCH IS CANCELLED FOR MUCH OF SOUTH CENTRAL
TEXAS... 
...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 7 AM CDT WEDNESDAY
MORNING FOR SOUTHEASTERN AREAS OF SOUTH CENTRAL TEXAS...

.AN UPPER LEVEL LOW IS CURRENTLY MOVING TOWARD CENTRAL TEXAS. LESS
UNSTABLE AIR HAS MOVED INTO MUCH OF SOUTH CENTRAL TEXAS. THE FLASH
FLOOD WATCH HAS BEEN CANCELLED FOR MUCH OF SOUTH CENTRAL TEXAS.
AREAS OF SOUTH CENTRAL TEXAS NEAREST THE COASTAL PLAINS MAY HAVE
LOCALLY HEAVY RAINS AND THE FLASH FLOOD WATCH REMAINS IN EFFECT
FOR THOSE AREAS.

TXZ171>173-186>194-204>209-219>221-223-140600-
/O.CAN.KEWX.FF.A.0005.000000T0000Z-070314T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-
HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-
FAYETTE-FRIO-ATASCOSA-WILSON-GONZALES-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...
KERRVILLE...BANDERA...FREDERICKSBURG...BOERNE...BLANCO...
SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...HONDO...SAN ANTONIO...
NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE...PEARSALL...
PLEASANTON...FLORESVILLE...GONZALES
1153 PM CDT TUE MAR 13 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS HAS
BEEN CANCELLED. ONLY ISOLATED SHOWERS AND THUNDERSTORMS ARE
EXPECTED FOR THE REMAINDER OF TONIGHT. RAINFALL WILL NOT ENOUGH TO
CAUSE FLASH FLOODING...HOWEVER SOME STREAMS AND RIVERS WILL
CONTINUE TO BE OUT OF BANKS OR IN FLOOD DUE TO EARLIER HEAVY
RAINS. 

$$

TXZ222-224-225-141200-
/O.CON.KEWX.FF.A.0005.000000T0000Z-070314T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KARNES-DE WITT-LAVACA-
INCLUDING THE CITIES OF...KARNES CITY...CUERO...HALLETTSVILLE
1153 PM CDT TUE MAR 13 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING 
  AREAS...DE WITT...KARNES AND LAVACA.

* UNTIL 7 AM CDT WEDNESDAY

* NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT OVER THE
  WATCH AREA. OVER THE PAST SEVERAL DAYS...SOME LOCATIONS IN THE
  WATCH AREA HAVE RECEIVED 4 TO 9 INCHES OF RAIN. SOME RIVERS ARE
  EITHER AT BANKFULL OR FLOOD STAGE. ANY ADDITIONAL RAIN AMOUNTS
  WILL ONLY ENHANCE THE FLOODING POTENTIAL.

* DUE TO ALREADY SATURATED GROUNDS AND SWOLLEN RIVERS AND 
  CREEKS...ANY ADDITIONAL RAIN AMOUNTS WILL LIKELY RUN OFF... 
  RESULTING IN FLASH FLOODING. 

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

$$
000 
WGUS64 KEWX 140837
FFAEWX

FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
337 AM CDT WED MAR 14 2007

...FLASH FLOOD WATCH FOR REMAINDER OF SOUTH CENTRAL TEXAS
CANCELLED...

.ALTHOUGH SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST TODAY
ACROSS THE EASTERN HALF OF SOUTH CENTRAL TEXAS...HEAVY RAIN WILL
BE CONFINED TO EAST TEXAS WHERE ATMOSPHERIC MOISTURE WILL BE MORE
ABUNDANT.

TXZ222-224-225-140945-
/O.CAN.KEWX.FF.A.0005.000000T0000Z-070314T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KARNES-DE WITT-LAVACA-
INCLUDING THE CITIES OF...KARNES CITY...CUERO...HALLETTSVILLE
337 AM CDT WED MAR 14 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS HAS
BEEN CANCELLED. 

GO TO WWW.SRH.NOAA.GOV/EWX FOR THE LATEST INFORMATION...FORECASTS
AND WARNINGS.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at Mar 13, 3:50 AM CDT, 14 minutes earlier.

Area forecast discussion, Mar 13, 3:50 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
350 AM CDT TUE MAR 13 2007

.DISCUSSION...LARGE UPPER LEVEL LOW PRESSURE IS QUASI-STATIONARY
OVER THE WEST TEXAS/NEW MEXICO BORDER THIS MORNING. LOOKING AT THE
WATER VAPOR IMAGERY THIS FEATURE IS QUITE IMPRESSIVE. THIS SYSTEM
WILL BEGIN TO TRACK EASTWARD TODAY AND TONIGHT ACROSS TEXAS.
CURRENTLY ON RADAR...THERE ARE SHOWERS AND THUNDERSTORMS IN OUR
NORTHEASTERN COUNTIES. THESE SHOWERS AND THUNDERSTORMS HAVE BEEN
PROPOGATING...REFORMING...AND TRAINING OVERNIGHT. THE UPPER RAIN
AMOUNTS OVERNIGHT...ACCORDING TO RADAR ESTIMATION...ARE AROUND 3
INCHES IN WILSON AND GONZALES COUNTIES.

AS THE UPPER LOW PROGRESSES EASTWARD TODAY AND TONIGHT...MANY
SHORTWAVES WILL ROTATE AROUND THE UPPER LOW...CONTINUING TO BRING
WAVES OF SHOWERS AND THUNDERSTORMS TO THE REGION. PW AMOUNTS ARE
RUNNING VERY SIMILAR TO YESTERDAY MORNING...WITH 0.84 INCHES AT
KDRT AND 1.53 INCHES AT KCRP. AMPLE MOISTURE IS IN PLACE ALONG
WITH AMPLE LIFT FROM THE UPPER LOW. THEREFORE FLASH FLOODING IS A
THREAT FOR THE NEXT 24 HOURS...AT LEAST. WE WILL ISSUE A FLASH
FLOOD WATCH FOR THE EASTERN HALF OF OUR CWFA. IN CONJUNCTION WITH
THE THREAT TO FLASH FLOODING...WE ALSO HAVE A SLIGHT RISK FOR
SEVERE THUNDERSTORMS FOR TODAY AS WELL.

THE UPPER LOW WILL FINALLY MAKE ITS EXIT OUT OF TEXAS LATE WEDNESDAY.
THIS WILL BRING AN END TO THE RAIN CHANCES BY WEDNESDAY EVENING
FOR SOUTH CENTRAL TEXAS. SKIES WILL CLEAR BEHIND THE SYSTEM AND
WINDS WILL BE CALM WEDNESDAY NIGHT. DUE TO SATURATED
GROUNDS...THIS WILL BE THE PERFECT SET UP FOR FOG. SO HAVE
INCLUDED FOG IN THE FORECAST LATE WEDNESDAY NIGHT/THURSDAY
MORNING. A COLD/DRY FRONT IS FORECAST TO MOVE THROUGH THE AREA
SOMETIME THURSDAY NIGHT...ALTHOUGH THE MODELS DIFFER IN THEIR
SOLUTIONS. HAVE GONE MORE WITH A CONSENSUS FORECAST AND BROUGHT
THE FRONT THROUGH THE REGION...ALONG THE LINES OF THE NAM12 AND
ECMWF. THIS WILL MEAN WARM TEMPERATURES AHEAD OF THE FRONT ON
THURSDAY...THEN COOLER TEMPERATURES ON FRIDAY POST FROPA. AFTER
THE FRONTAL PASSAGE...TEMPERATURES WILL BE CLOSER TO SEASONAL
NORMALS FOR THE REMAINDER OF THE FORECAST PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              75  63  79  59  84 /  70  80  50  -    0
AUSTIN BERGSTROM INTL AIRPORT  74  60  78  55  81 /  70  80  50  -    0
DEL RIO INTL AIRPORT           78  60  86  59  89 /  20  30  10  -   -
SAN ANTONIO INTL AIRPORT       74  63  81  61  85 /  60  70  40  -    0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH WEDNESDAY
MORNING FOR THE FOLLOWING ZONES: ATASCOSA...BANDERA...BASTROP...
BEXAR...BLANCO...BURNET...CALDWELL...COMAL...DE WITT...FAYETTE...
FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...
KERR...LAVACA...LEE...LLANO...MEDINA...TRAVIS...WILLIAMSON...WILSON.

&&

03/11
Hazardous weather outlook, Mar 12, 5:49 AM CDT, 22 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
549 AM CDT MON MAR 12 2007

TXZ171>173-183>194-202>209-217>225-228-131100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
549 AM CDT MON MAR 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT
THE THREAT FOR FLASH FLOODING WILL INCREASE TONIGHT AND A FLASH
FLOOD WATCH MAY BE REQUIRED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS FOR ALL OF SOUTH
CENTRAL TEXAS ON TUESDAY AND TUESDAY NIGHT. FLASH FLOODING IS ALSO
POSSIBLE THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED ON TUESDAY.

In the hours before

Special weather statement, Mar 12, 10:15 PM CDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1015 PM CDT MON MAR 12 2007

TXC055-130900-
CALDWELL-
1015 PM CDT MON MAR 12 2007

A RIVER FLOOD WARNING IS IN EFFECT FOR PLUM CREEK
NEAR LULING, FOR THE SAN MARCOS RIVER BELOW LULING,
FOR THE GUADALUPE RIVER AT GONZALES AND THE
GUADALUPE RIVER NEAR CUERO.

FOR THE PLUM CREEK NEAR LULING, THE RIVER IS CURRENTLY IN
FLOOD NEAR 25 FEET AND THE FLOOD STAGE IS 23 FEET. IT WILL
REMAIN IN FLOOD THROUGH TUESDAY.
FOR THE SAN MARCOS RIVER BELOW LULING, THE RIVER IS
CURRENTLY IN FLOOD NEAR 28 FEET AND THE FLOOD STAGE IS
20 FEET. IT WILL REMAIN IN FLOOD THROUGH TUESDAY.
FOR THE GUADALUPE RIVER AT GONZALES, THE RIVER IS CURRENTLY
READING 23 FEET AND THE FLOOD STAGE IS 31 FEET. THE RIVER WILL
RISE ABOVE THE FLOOD STAGE BY EARLY TUESDAY MORNING.
FOR THE GUADALUPE RIVER NEAR CUERO, THE RIVER IS CURRENTLY
READING 9 FEET AND THE FLOOD STAGE IS 24 FEET. THE RIVER
WILL RISE ABOVE THE FLOOD STAGE BY EARLY WEDNESDAY MORNING.

THE FORECAST IS FOR MORE SHOWERS AND THUNDERSTORMS THROUGH
WEDNESDAY AND ADDITIONAL RAINFALL MAY CHANGE THESE RIVER FORECAST
LEVELS.

PM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 9:14 PM CDTSevere Thunderstorm WarningEWXAtascosa16 min
Mar 12, 9:29 PM CDTSevere Thunderstorm WarningEWXMedina16 min
Mar 12, 9:34 PM CDTFlash Flood WarningEWXGonzales3 hr
Mar 12, 9:44 PM CDTSevere Thunderstorm WarningEWXAtascosa27 min
Mar 12, 9:49 PM CDTSevere Thunderstorm WarningEWXMedina26 min
Mar 12, 9:51 PM CDTFlash Flood WarningEWXWilson114 min
Mar 12, 10:16 PM CDTSevere Thunderstorm WarningEWXBandera29 min
Mar 13, 12:39 AM CDTFlash Flood WarningEWXBexar2 hr
Mar 13, 11:11 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Wilson3 hr
Mar 13, 11:28 AM CDTSevere Thunderstorm WarningEWXAtascosa32 min
Mar 13, 11:53 AM CDTFlash Flood WarningEWXDeWitt, Gonzales6 hr
Mar 13, 11:59 AM CDTSevere Thunderstorm WarningEWXAtascosa31 min
Mar 13, 12:11 PM CDTSevere Thunderstorm WarningEWXFrio34 min
Mar 13, 12:28 PM CDTFlash Flood WarningEWXKarnes6 hr
Mar 13, 12:49 PM CDTFlash Flood WarningEWXComal, Guadalupe5 hr
Mar 13, 1:04 PM CDTFlash Flood WarningEWXCaldwell, Hays5 hr
Mar 13, 1:12 PM CDTSevere Thunderstorm WarningEWXKendall33 min
Mar 13, 1:42 PM CDTSevere Thunderstorm WarningEWXGillespie, Kendall33 min
Mar 13, 1:58 PM CDTFlash Flood WarningEWXBastrop, Fayette, Lavaca, Lee, Travis, Williamson4 hr
Mar 13, 2:03 PM CDTSevere Thunderstorm WarningEWXLlano12 min
Mar 13, 2:07 PM CDTSevere Thunderstorm WarningEWXBurnet23 min
Mar 13, 2:11 PM CDTFlash Flood WarningEWXAtascosa, Bexar, Frio, Medina, Wilson4 hr
Mar 13, 2:14 PM CDTSevere Thunderstorm WarningEWXDeWitt46 min
Mar 13, 2:38 PM CDTFlash Flood WarningEWXGillespie, Kendall, Kerr3 hr
Mar 13, 2:38 PM CDTFlash Flood WarningEWXBlanco, Burnet, Gillespie, Kendall, Kerr, Llano3 hr
Mar 13, 4:10 PM CDTSevere Thunderstorm WarningEWXDeWitt, Karnes50 min
Mar 13, 5:42 PM CDTSevere Thunderstorm WarningEWXAtascosa, Karnes, Wilson33 min
Mar 13, 6:01 PM CDTFlash Flood WarningEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 19 more4 hr
Mar 13, 6:11 PM CDTSevere Thunderstorm WarningEWXKarnes64 min
Mar 13, 6:52 PM CDTSevere Thunderstorm WarningEWXDeWitt23 min

Nearby

Flash Flood Watches in Texas, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.